MathSciNet Relay Station
MathSciNet bibliographic data
MR421010 62M15
Berk, Kenneth N. Consistent autoregressive spectral estimates. Collection of articles dedicated to Jerzy Neyman on his 80th birthday. Ann. Statist. 2 (1974), 489–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement